Well good questions you have there.
First of all Seroxat have anticholinergic effects. This can have effect on your acetylcholine (only neurotransmitter used in the motor division of the somatic nervous system with various effect on memory and learning). Any medication that will have a anticholinergic effect may induce memory and learning problem, cognitive impairment since acetylcholine is so important in cognitive function. Seroxat, yes possible cognitive impairments.
Now about the SSREs, their effect on memory and learning are considerable because it's negative action on the AMPA receptors. Those are involved in memory and learning along with glutamate and it's other receptor NMDA. Glutamate and it's receptors are extremely important for memory and learning and some other cognitive functions. So altering them is basically not a good idea for someone seeking mental alertness and a good memory.
You can do two things to counter these effects. First things is to supplement with choline to help you acetylcholine supplies. Next is to augment you normal brain production of acetylcholine by using nootropics. A safe and way to augment endogenously your brain own production of acetylcholine is to use beta-phenylethylamine HLC (PEA). Another good nootropic is piracetam but should be combined with choline since it's demanding on the acetylcholine supplies. Exercise and healthy diet is also a good way to augment cognitive function by providing better oxygenation to the brain. Piracetam also does that.
The information provided here is for informational purpose only. Any change in you regiment, medications (natural or prescription or over-the-counter) should be addressed with a qualified physician. Never do that on you own without consulting.
There have been multiple lawsuits in the UK from patients who've taken Seroxat, and it appears a class action suit is beginning in the US. The best link on this subject I've found is here:
I need an anti-depressant as part of my treatment for Hashimotos hyperthyroidism. I use Lexapro, with the only side effect I've had is occasional constipation.
Your question Number 1 is most important - "How do I get normal", you need medical treatment and diagnosis, probably eventually with a specialist. Could I suggest a complete physical with a GP, request an full thyroid panel and perhaps a sonogram of the thyroid, which will also take a look at your corrated artery and tell you if you are having early hardening of the arteries, or other heart risks.
From your symptoms I would not believe thyroid problems to be the only ones you may have. I am concerned about speech impediment so long after not taking the drug. This can be a sign you've had a "mini stroke" or many other issues. A good GP can start you on the road to a specialist if you need one. If your GP won't address this aggressively after the length of time you've noted, fire him/her and find another the next day. Look for bulldogs who work in simple offices with just their name on it, or name of their clinic. I avoid places like "institute of", or "center of" things like that. I believe you need some continuing care and diagnosis.
My best for your health
Thanks very much for your warm help !!!
My aim is to restore my cognitive completely, and then lead a healthy without any medicine . I can't imagine that I take medicine all the rest of my life.
I'm already taking lecithin , but no significant effect is found.
I used to take piracetam , which made me a bit excited, and made it more difficult to fall asleep.
I exercise much recently, it seems to help a bit ,so I'll carry on . May it get me out !
Again, thank you very much !!!
I'll share my exerpence if eventually I recover !
Did it help? Did anything help??
I think he/she didn’t recovered. I’m really worrying now. I have too same effects after 1 month prozac usage.